80
IRUS Total
Downloads
  Altmetric

Parametric approximation of isotropic and anisotropic elastic flow for closed and open curves

File Description SizeFormat 
pwf_preprint.pdfAccepted version1.06 MBAdobe PDFView/Open
Title: Parametric approximation of isotropic and anisotropic elastic flow for closed and open curves
Authors: Barrett, JW
Garcke, H
Nuernberg, R
Item Type: Journal Article
Content Version: Accepted version
Issue Date: 1-Mar-2012
Citation: NUMERISCHE MATHEMATIK Vol.( 120 ) No.( 3 ) pp 489 - 542
URI: http://hdl.handle.net/10044/1/9566
Publisher Link: http://dx.doi.org/10.1007/s00211-011-0416-x
DOI: 10.1007/s00211-011-0416-x
ISSN: 0029-599X
Publisher: SPRINGER
Start Page: 489
End Page: 542
Copyright Statement: © Springer-Verlag 2011. The original publication is available at www.springerlink.com
Volume: 120
Appears in Collections:Applied Mathematics and Mathematical Physics